MathSciNet Relay Station
MathSciNet bibliographic data
MR223260 (36 #6308) 05.35
Bernstein, A. J. Maximally connected arrays on the $n$-cube. SIAM J. Appl. Math. 15 1967 1485–1489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement